# SDR CALA2023022700552

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N27511
- Make and model: Boeing 737-9
- Aircraft serial: 64493
- Aircraft time: 7,633 hours, 2,501 cycles
- System (JASC): 5200 · Doors
- Part: Bolt
- Part number: BACB30NM4K13
- Part serial: NA
- Condition: None
- Location: Upper Gate
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L WILL NOT OPEN UPPER GATE IS NOT MOVING INBOARD WHEN HANDLE IS TURNED, NOT ALLOWING THE DOOR TO OPEN. PN BACB30NMK16. ORDERED NEW HDWE. UPON REMOVAL OF DOOR LINER FOUND AFT ENTRY DOOR UPR GATE ROD DISCONNECTED FROM UPR DOOR LATCH TORQUE TUBE. FOUND ATTACH HDWE RESTING ON STRUCTURE BELOW (NUT, WASHER AND BOLT). BOLT FOUND IS A -12 GRIP LENGTH. REF IPC52-13-00-12A ITEM 335, BOLT SHOULD BE REPLACED BOLT, WASHER, AND NUT REFERENCE CMM 52-16-15 FIGURE 2 ITEMS 130, 135, 140 ADD EMP:U094480,U394251 VERIFIED BOLT INSTALLATION AND SECURITY AND DOOR OPERATION PER RII. CKS OK. LOCK NUT WAS NOT TORQUED DOWN PROPERLY, CAUSING THE BOLT TO BACK OUT.
